# SDR DALA2019031301736

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 119,920 hours, 16,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 1809 EXTERIOR SKIN AT STRINGER 12L FOUR FASTENERS HAVE EXCESSIVE COUNTERSINKS AND PULLED THROUGH THE SKIN. REPAIRED PER ERA 575396-14. (LP 0981777)
